Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 39, NWS Tampa Bay, FL

June 26, 2016Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 26, 2016, 2:21 PM EDT for Polk County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2016, 2:21 PM EDT (18:21 UTC)
Expired
Jun 26, 2016, 3:00 PM EDT
In force
39 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Polk County, FL

The radar

The Tampa radar (KTBW), 73 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:40 PM EDTTSTM WND GST 472 Ese Bartow, FLMESONET STATION 2 ESE BARTOW /AP769/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1049 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1049 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

095 
WUUS52 KTBW 261821
SVRTBW
FLC105-261900-
/O.NEW.KTBW.SV.W.0039.160626T1821Z-160626T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
221 PM EDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN POLK COUNTY IN CENTRAL FLORIDA...

* UNTIL 300 PM EDT

* AT 221 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FUSSELS
  CORNER...OR NEAR AUBURNDALE...MOVING WEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAKELAND...WINTER HAVEN...HAINES CITY...BARTOW...LAKE WALES...
  AUBURNDALE...LAKELAND LINDER AIRPORT...JAN PHYL VILLAGE...MEDULLA...
  FUSSELS CORNER...COMBEE SETTLEMENT...LAKE ALFRED...MULBERRY...DUNDEE...
  EAGLE LAKE...POLK CITY...LAKE HAMILTON...GIBSONIA...LAKELAND HIGHLANDS
  AND CRYSTAL LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 2829 8171 2792 8160 2780 8204 2829 8204
TIME...MOT...LOC 1821Z 083DEG 14KT 2808 8185 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:31 PM EDT, 50 minutes earlier.

Area forecast discussion, Jun 26, 1:31 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
131 PM EDT SUN JUN 26 2016

.AVIATION (18z TAFs)...
Scattered to numerous storms have developed this afternoon and
will continue to spread south and west through the evening,
eventually impacting most terminals. Will maintain VCTS through
roughly 01z at all sites and narrow down windows for possible
tempo groups as tsra near terminals. Expect brief gusty winds and
possibly ifr/lifr vsby restrictions with stronger storms. Activity
should shift mainly shift offshore between 01z and 03z Mon with
prevailing vfr conditions and variable winds expected thereafter.

84/Austin

&&

.Prev Discussion... /issued 956 AM EDT SUN JUN 26 2016/

MORNING UPDATE...
Morning water vapor imagery and RAP analyses depict a weak upper
impulse shifting southward near the Georgia/northeast Florida
border region. This feature is being driven south-southwestward
about the eastern periphery of a relatively strong upper ridge
extending from the Desert Southwest and west Texas across the
northern Gulf of Mexico. A couple of thunderstorm clusters
associated with this impulse are in progress across
northern/eastern Florida and are generally expected to continue as
they shift southward. Outflow from these storms will likely
generate additional thunderstorm activity across northern and
eventually central Florida, as destabilization ensues. Other more
scattered convection is also likely along the sea and bay breezes
surrounding Tampa Bay and extending along the west Florida coast.
Given abundant moisture up through around 600 mb as analyzed in
morning upper air data from KTBW, and modest height falls in
advance of the weak upper level disturbance, thunderstorms should
become quite numerous this afternoon, with the potential for
south/southwestward propagating thunderstorm clusters. Several
high-resolution members depict this scenario as storm outflows are
driven southward through the day. Should this occur, strong
downdraft winds may become a concern with some of the stronger
storm cores. Otherwise, the usual threats of lighting and heavy
rainfall can be expected with any storms that develop.

Regarding the forecast, a few minor tweaks were made to PoPs to
better capture the expected evolution of thunderstorm development
and movement through this evening. Hourly winds and skies were
also adjusted to reflect most recent obs/guidance and expected
convective evolution.

MARINE...
Spotty marine thunderstorms will be the main concern over the
coming week, especially during the overnight and early morning
hours. Otherwise, surface high pressure will remain centered over
the waters for the next several days with light winds. The ridge
axis will slip southward by mid-week, with light west to southwest
winds overspreading the waters as a cold front approaches from the
north. However, winds and seas look to remain well below headline
criteria at this time.

&&

.Preliminary Point Temps/PoPs...
TPA  77  90  78  90 /  20  50  30  40
FMY  75  91  75  91 /  30  60  30  40
GIF  75  93  75  91 /  30  60  30  60
SRQ  76  89  76  89 /  20  30  30  40
BKV  73  92  73  91 /  30  50  30  40
SPG  78  90  78  90 /  20  40  30  40

&&

.TBW Watches/Warnings/Advisories...
FL...None.
Gulf waters...None.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...84/Austin
MID TERM/LONG TERM/DECISION SUPPORT...74/Wynn
Hazardous weather outlook, Jun 26, 5:10 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
510 AM EDT SUN JUN 26 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-270200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
510 AM EDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY THIS
AFTERNOON AND EVENING...ESPECIALLY OVER INLAND AREAS.
THUNDERSTORMS THAT DEVELOP TODAY WILL BE SLOW MOVING AND TEND TO
DRIFT TOWARD THE SOUTH AND SOUTHWEST. LOCALLY HEAVY RAINFALL ALONG
WITH STRONG GUSTY WINDS AND FREQUENT DEADLY LIGHTNING STRIKES
COULD ACCOMPANY THE STORMS. REMEMBER IF THUNDER IS HEARD OR
LIGHTNING IS OBSERVED MOVE INDOORS IMMEDIATELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
FOR MONDAY THE OVERALL FLOW WILL REMAIN RATHER LIGHT AND WITH
ABUNDANT MOISTURE IN PLACE SCATTERED TO NUMEROUS DIURNAL SEA
BREEZE DRIVEN THUNDERSTORMS ARE EXPECTED. BEST CHANCES FOR STORMS
WILL BE MAINLY ALONG AND EAST OF THE I 75 CORRIDOR DURING THE
AFTERNOON AND EARLY EVENING HOURS.

FOR THE REST OF THE WEEK THE WEATHER PATTERN WILL CHANGE WITH A
SOUTHWEST TO WEST FLOW SETTING UP ACROSS THE REGION. THIS WILL
FAVOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS IN THE
MORNING INTO EARLY AFTERNOON HOURS NEAR THE COAST THEN SHIFTING
INLAND INTO THE INTERIOR AND BECOMING SCATTERED TO NUMEROUS OVER
THE EASTERN HALF OF THE FLORIDA PENINSULA BY EVENING.

THROUGH THE ENTIRE PERIOD THUNDERSTORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS
AND FREQUENT DEADLY LIGHTNING STRIKES.

...RIP CURRENT IMPACT...
AS THE WEATHER PATTERN CHANGES AND WINDS BECOME SOUTHWEST TO WEST
DURING THE WEEK WE WILL SEE THE RISK OF RIP CURRENTS INCREASE AT
AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

In the hours before

Special weather statement, Jun 26, 12:32 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1232 PM EDT SUN JUN 26 2016

FLZ160-162-260-261715-
INLAND SARASOTA-COASTAL SARASOTA-COASTAL CHARLOTTE-
1232 PM EDT SUN JUN 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SARASOTA AND NORTHWESTERN
CHARLOTTE COUNTIES...

AT 1231 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
NORTH PORT. THE STORM IS NEARLY STATIONARY.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTH PORT...NOKOMIS...LAUREL...GROVE CITY...SOUTH VENICE...ROTONDA...WARM
MINERAL SPRINGS...GULF COVE...EL JOBEAN AND VENICE GARDENS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2683 8229 2713 8251 2720 8228 2689 8218
TIME...MOT...LOC 1631Z 264DEG 1KT 2704 8236

RHW
Special weather statement, Jun 26, 12:48 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1248 PM EDT SUN JUN 26 2016

FLZ043-052-242-248-249-251-261745-
INLAND HERNANDO-SUMTER-INLAND PASCO-POLK-INLAND CITRUS-INLAND
HILLSBOROUGH-
1248 PM EDT SUN JUN 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUMTER...
NORTHEASTERN HILLSBOROUGH...CENTRAL HERNANDO...EASTERN PASCO...
NORTHWESTERN POLK AND SOUTHEASTERN CITRUS COUNTIES...

AT 1247 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR INVERNESS HIGHLANDS NORTH TO 6 MILES
NORTHWEST OF LAKELAND. MOVEMENT WAS SOUTH AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ZEPHYRHILLS...BROOKSVILLE...INVERNESS...DADE CITY...HOMOSASSA SPRINGS...
ST. LEO...INVERNESS HIGHLANDS NORTH...ZEPHYRHILLS SOUTH...NORTH
BROOKSVILLE...ZEPHYRHILLS WEST...ZEPHYRHILLS NORTH...INVERNESS HIGHLANDS
SOUTH...INVERNESS AIRPORT...HILL 'N DALE...SOUTH BROOKSVILLE...
HILLSBOROUGH RIVER STATE PARK...WESLEY CHAPEL SOUTH...SUGARMILL WOODS...
RIDGE MANOR AND SAN ANTONIO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2891 8232 2817 8190 2803 8217 2874 8255
      2875 8255
TIME...MOT...LOC 1647Z 346DEG 27KT 2882 8243 2811 8202

RHW
Special weather statement, Jun 26, 1:22 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
122 PM EDT SUN JUN 26 2016

FLZ043-052-151-242-248-249-251-261815-
INLAND HERNANDO FL-SUMTER FL-INLAND PASCO FL-POLK FL-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-INLAND CITRUS FL-
122 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILLSBOROUGH...
SOUTHERN SUMTER...HERNANDO...PASCO...WESTERN POLK AND SOUTH CENTRAL
CITRUS COUNTIES UNTIL 215 PM EDT...

AT 122 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTHWEST OF NORTH BROOKSVILLE TO NEAR
WESLEY CHAPEL SOUTH TO NEAR PLANT CITY. MOVEMENT WAS SOUTH AT 20 MPH.

WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...SPRING HILL...LAKELAND...PLANT CITY...TEMPLE TERRACE...BARTOW...
AUBURNDALE...ZEPHYRHILLS...BROOKSVILLE...DADE CITY...BUSHNELL...LUTZ...
BRANDON...FISH HAWK...ST. LEO...TAMPA INTERNATIONAL AIRPORT...EGYPT
LAKE-LETO...UNIVERSITY...ZEPHYRHILLS SOUTH AND GREATER NORTHDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2803 8268 2802 8265 2818 8265 2874 8249
      2869 8196 2835 8196 2835 8186 2836 8185
      2817 8180 2766 8179 2765 8219 2777 8241
TIME...MOT...LOC 1722Z 355DEG 18KT 2863 8247 2825 8236 2805 8215
Special weather statement, Jun 26, 2:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
212 PM EDT SUN JUN 26 2016

FLZ043-052-056-057-142-148-149-151-155-242-248-249-251-255-261915-
INLAND MANATEE-COASTAL CITRUS-INLAND HERNANDO-INLAND PASCO-INLAND
CITRUS-COASTAL HERNANDO-HIGHLANDS-SUMTER-POLK-INLAND
HILLSBOROUGH-COASTAL MANATEE-COASTAL HILLSBOROUGH-COASTAL
PASCO-HARDEE-
212 PM EDT SUN JUN 26 2016

...A LARGE AREA OF STRONG THUNDERSTORMS WILL AFFECT HILLSBOROUGH...
SUMTER...HARDEE...NORTHWESTERN HIGHLANDS...HERNANDO...PASCO...
POLK...NORTHEASTERN MANATEE AND SOUTHERN CITRUS COUNTIES...

AT 210 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR EAST LAKE-ORIENT PARK TO NEAR
MEDULLA TO NEAR LAKE WALES...AND EXTENDED NORTH TO CRYSTAL RIVER
AND SUMTERVILLE. MOVEMENT WAS SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...SPRING HILL...CLEARWATER...LAKELAND...PLANT CITY...WINTER HAVEN...
TEMPLE TERRACE...HAINES CITY...BARTOW...LAKE WALES...AUBURNDALE...
ZEPHYRHILLS...SEBRING...AVON PARK...BROOKSVILLE...INVERNESS...WILDWOOD...
DADE CITY...WAUCHULA AND BUSHNELL.

LAT...LON 2740 8144 2759 8268 2771 8267 2771 8263
      2782 8262 2782 8259 2796 8267 2892 8262
      2885 8199 2878 8195 2835 8196 2835 8173
      2787 8148 2777 8138
TIME...MOT...LOC 1810Z 309DEG 8KT 2796 8240 2797 8193 2785 8151

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:32 PM EDTSpecial Weather StatementTBWSarasota43 min
Jun 26, 12:48 PM EDTSpecial Weather StatementTBWHernando57 min
Jun 26, 1:22 PM EDTSpecial Weather StatementTBWHernando, Hillsborough, Pasco53 min
Jun 26, 2:12 PM EDTSpecial Weather StatementTBWCitrus, Hardee, Hernando, Hillsborough, Pasco, Polk and 1 more63 min
Jun 26, 2:16 PM EDTSpecial Marine WarningTBW59 min
Jun 26, 2:20 PM EDTSevere Thunderstorm WarningTBWHillsborough40 min
Jun 26, 2:26 PM EDTSpecial Weather StatementTBWManatee, Sarasota49 min
Jun 26, 2:32 PM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Pasco, Sumter88 min
Jun 26, 2:34 PM EDTAreal Flood AdvisoryTBWHillsborough86 min
Jun 26, 2:57 PM EDTSpecial Weather StatementTBWCitrus, Sumter33 min
Jun 26, 3:05 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee55 min
Jun 26, 3:09 PM EDTSpecial Marine WarningTBW66 min
Jun 26, 3:16 PM EDTAreal Flood AdvisoryTBWCitrus89 min
Jun 26, 3:22 PM EDTSpecial Weather StatementTBWPolk53 min
Jun 26, 3:52 PM EDTSevere Thunderstorm WarningTBWDeSoto, Hardee, Manatee, Sarasota15 min
Jun 26, 4:18 PM EDTSpecial Weather StatementTBWLevy42 min
Jun 26, 4:44 PM EDTAreal Flood AdvisoryTBWLevy91 min
Jun 26, 4:58 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Highlands, Lee62 min
Jun 26, 5:46 PM EDTAreal Flood AdvisoryTBWLee89 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.